# SDR VNAA2019112201101

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 40,781 hours, 30,506 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 3511
- Condition: Failed
- Location: Pitch Feel
- Part time: 8,035 hours, 7,886 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW HAD AN INTERMITTENT PITCH FEEL CAUTION MESSAGE. THEY DECLARED A PRECAUTIONARY EMERGENCY WITH CLT APPROACH AND LANDED WITHOUT INCIDENT. TRUCKS WERE ROLLED BUT THE CABIN WAS NOT BRACED. MX R&R SSCU1 IAW CRJ 700 AMM 27-61-05-000/400-801, OPS CHECK GOOD.
